MAUDE Adverse Event Report: SALTER LABS INTUBRITE; MILL 1 SINGLE USE DISPOSABLE LARYNGOSCOPE BLADE

SALTER LABS INTUBRITE; MILL 1 SINGLE USE DISPOSABLE LARYNGOSCOPE BLADE
Model Number 1031.C
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 23 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Blade is too narrow compared to the teleflex which makes it difficult to hold tongue to maintain airway for intubation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
All information reasonably known as of 23 oct 2024, has been included in this health authority report.Should additional.Information be obtained; a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint: database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint of "blade is too narrow" regarding part 1031.C was not confirmed.The root cause could possibly be a result of customer preference.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.Complaints will continue to be monitored for possible trends.

Brand Name
INTUBRITE
Common Device Name
MILL 1 SINGLE USE DISPOSABLE LARYNGOSCOPE BLADE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20518183
Report Number3000219639-2024-00100
Device Sequence Number7765670
Product Code CCW
UDI-Device Identifier00607411964695
UDI-Public(01)00607411964695(10)27G31H
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1031.C
Device Catalogue Number1031.C
Device Lot Number27G-31H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown